# SDR RAIA970518

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: L86023281
- Condition: Failed
- Location: Rt Engine
- Part time: 2,856 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7670 - RIGHT ENGINE OIL PRESSURE DROPPED.  PERFORMED RT ENGINE SHUT DOWN.  MAINTENANCE REPLACED RIGHT OIL COOLER ASSY.  (X)
